MathSciNet Relay Station
MathSciNet bibliographic data
MR1323759 42C05 (43A62 47B37)
Szwarc, Ryszard A lower bound for orthogonal polynomials with an application to polynomial hypergroups. J. Approx. Theory 81 (1995), no. 1, 145–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement